# SDR DALA2024021101846

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 18,497 hours, 8,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3035, ASILE EMERGANCY LIGHTS @ 15,16,19,20,23,24,30,31,32,36, AND 37 NOT WORKING. CORRECTIVE ACTION: REPLACED EMERGANCY POWER SUPPLY UNIT (EPSU) IAW A321 AMM 33-51. (LP 5575814)
